Iowa, 2026

Tornadoes and Hail in Iowa, March 10, 2026

March 10, 2026 · NWS DVN · 50 events in 11 counties and zones

75) in diameter. 00 inches in diameter.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
50

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

Numerous severe thunderstorms developed during the afternoon on Tuesday producing hail that ranged in size from penny (0.88) to baseball (2.75) in diameter. There was a total of 10 reports with hail over 2.00 inches in diameter. During the early evening hours, one storm produced three different EF-1 tornadoes in Lee County near Donnellson.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Mar 10, 12:54 PM CST, 4 hours 29 minutes earlier. Its key messages:

  • A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead.
  • A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side.
  • Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow.
Area forecast discussion, Mar 10, 12:54 PM CST, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
154 PM CDT Tue Mar 10 2026

.KEY MESSAGES...

- A heightened risk (levels 3/4 of 5) for severe storms from
  mid-afternoon through mid-evening, especially east and
  southeast of the Quad Cities. Large hail greater than golf
  ball size is the hazard that is most probable, and tornadoes
  will materialize with any sustained supercells near the front.
  Stay weather aware and plan ahead.

- A transition to a localized damaging wind and flash flood risk
  with any repeated rounds of storms should happen later this
  evening into early overnight, mainly on the IL side.

- Turning colder and more seasonable by late week and into the
  weekend, with additional precipitation chances, some of which
  could be snow.

&&

.UPDATE...
Issued at 1225 PM CDT Tue Mar 10 2026

Observational trends and honing of the forecast in space, time,
and magnitude will be the rule this afternoon into evening. The
warm front, which will be the focus for potential sustained,
surface-based supercells, is pronounced and stretches from just
south of the Quad Cities eastward almost exactly along I-80.
This has a 15 to 20° gradient along it. This front is basically
stationary in Illinois on satellite imagery. The gustier south
winds, which are often something we look for right up to a front
for good tornado potential, are still a little ways south
(approaching Peoria and and Macomb). Also in northern Missouri
and in spots in central Illinois are billow patchwork clouds,
indicative of high values of helicity in the lowest part of the
atmosphere (i.e. spin potential).

These observational trends are concerning for tornadoes later
today with sustained supercells that can ingest that moist,
unstable air south of the front. In terms of significant
tornadoes, this threat could be quite localized, and will depend
on if supercell storms can stay latched on the front, or if the
rain-cooled air each produces (RFD) is quite cold and shimmies
the front a little south and individual updrafts cannot ingest
that moist and unstable air for a long enough duration. That can
happen if those gusty south winds are not right up to the front.
Nonetheless, rotating storms are almost a given later today
in/near this Moderate Risk, with large hail a noteworthy threat
and a tornado threat with any supercells along the warm front
or in that northern portion of the warm sector. Stay weather
aware!

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 154 PM CDT Tue Mar 10 2026

Satellite shows the frontal boundary well with it running just
south of I-80 before turning and going into southeast Iowa. A
secondary lake induced boundary is moving southwest out the
Chicago metro area.

Surface observations show an unstable boundary layer across
Missouri into southern Illinois with observation sites showing
gusts. Sustained winds are also 10-15 knots indicating
respectable inflow for any developing storms. 18z DVN sounding
has a very moist boundary layer but still a cap above it. Said
cap is the key as HRRR trends are not consistent with storm
initiation time.

Thus through mid-afternoon the potential is there for isolated
to low end scattered showers to develop along the front until
the arrival of the weak low.

That being said the HRRR has been very consistent in showing
rapid storm development once the cap is overcome. Initial
development would be discrete cells that rapidly grow upscale
into multi-cellular lines.

Data indicates rapid storm movement of 40-45 knots to the
northeast with hail/winds being the primary severe risks. If
storms turn more to the east, they will slow down to about 30
knots with a more sheared inflow and thus being a tornado/hail
risk.

The time frame between 4 and 10 PM still looks to be prime time
for any severe storms. The area most at risk is along/south of
I-80 and generally east of the Mississippi. All severe weather
modes will be possible in this area.

North of I-80 and generally west of the Mississippi the severe
risk is much lower. Storms would be elevated with hail being the
primary risk. An exception would be in far southeast Iowa and
far northeast Missouri right along the Mississippi where surface
based storms would be possible, indicating a hail/damaging wind
as the primary risks but an isolated tornado cannot be ruled
out.

After 10 PM a brief break in storm and rain activity looks to
occur before the next surge of moisture comes up from the south.
A broad swath of rain with some embedded thunderstorms looks to
develop after midnight generally east of a Dubuque, IA to
Ottumwa, IA line and continue through sunrise Wednesday.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 330 AM CDT Tue Mar 10 2026

Quick look at longer range.  Wednesday...a blustery raw day with
gusty northwest wind and a cold post-frontal rain regime, possibly
mixing or changing over to wet snow acrs the northwestern CWA before
exiting out of the area Wed evening. Mid CONUS steering pattern
change to northwest flow will look to usher down a clipper into the
GRT LKS, possibly bring rain and snow to the area Thu night. Daily
up and down temp trends through the weekend, and will have to watch
for phasing trends of a stronger clipper that could translate into a
more significant storm system Sunday into Monday.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1229 PM CDT Tue Mar 10 2026

Persistent cloud deck around 1 kft AGL across eastern Iowa and
northern Illinois may hold off on SHRA/TSRA for much of the
afternoon, especially west of the Mississippi and north of I-80.
Rapid TSRA development after 20z/10 south of I-80 and east of
the Mississippi that will come in rounds. More widespread
SHRA/TSRA will overspread southeast Iowa into northern Illinois
after 04z/11. Model soundings indicate a very marginal LLWS risk
around 20-25 knots 09z-14z/11. After 14z/11 winds will pick up
with gusts up to 30 knots creating low level mechanical
turbulence.

&&

.CLIMATE...
Issued at 330 AM CDT Tue Mar 10 2026

Record High Temperatures for March 10:

KBRL: 76 in 1955

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

UPDATE...Friedlein
SHORT TERM...08
LONG TERM...12
AVIATION...08
CLIMATE...12/08
Hazardous weather outlook, Mar 10, 1:19 PM CST, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
219 PM CDT Tue Mar 10 2026

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
219 PM CDT Tue Mar 10 2026

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A moderate risk, or level 4 out of 5, continues for severe storms
generally east of a line from Walnut, Illinois to Macomb,
Illinois. An enhanced risk, or level 3 out of 5, continues as far
west as a Sterling, Quad Cities to Fairfield, Iowa line.

Supercell storms capable of producing golfball size hail or
larger, damaging winds and a few tornadoes are possible.

North and west of a Sterling, Quad Cities to Fairfield, Iowa line,
elevated storms capable of producing hail will be possible.

The most likely time frame for severe storms looks to from 4 to 10
PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Dry and windy conditions may lead to elevated fire danger on
Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for portions of the
Outlook area late this afternoon and evening.

In the hours before

Local storm report, Mar 10, 5:04 PM CST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
604 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     Hail             Alpha                   41.19N 90.38W
03/10/2026  E0.75 Inch       Henry              IL   Public

            Report from mPING: Dime size hail.

&&

JTS
Local storm report, Mar 10, 5:06 PM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
606 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Hail             Middletown              40.83N 91.26W
03/10/2026  M0.70 Inch       Des Moines         IA   Trained Spotter

&&

JTS

The radar

The Quad Cities radar (KDVN), 150 km away, was scanning. The volume nearest the first event began at 23:24 UTC.

Open the radar archive at this moment

Event by event

44 hail, 3 tornado, 3 thunderstorm wind. Local standard time, as filed.

Hail, Jefferson

When
March 10, 5:23 PM CST
Where
Jefferson County, 0.69 mi S of Batavia
Measured
1.5 in hail
Reported by
Fire Department/Rescue
Coordinates
40.990, -92.170

Hail, Scott

When
March 10, 5:35 PM CST
Where
Scott County, 0.52 mi E of Davenport
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.530, -90.570

Hail, Jones

When
March 10, 5:36 PM CST
Where
Jones County, 7.89 mi NW of Langworthy
Measured
1.25 in hail
Reported by
Public
Coordinates
42.280, -91.340

Hail, Henry

When
March 10, 5:39 PM CST
Where
Henry County, 0.52 mi E of Wayland
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.150, -91.660

Hail, Scott

When
March 10, 5:39 PM CST
Where
Scott County, 0.86 mi NW of Davenport
Measured
1 in hail
Reported by
Public
Coordinates
41.540, -90.590

Hail, Jefferson

When
March 10, 5:40 PM CST to 5:44 PM CST
Where
Jefferson County, 0.52 mi E of Fairfield Muni Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.050, -91.960

A trained spotter reported that hail last from 640 to 650 PM CDT and covered the deck. There was no wind with this thunderstorm.

Hail, Jefferson

When
March 10, 5:45 PM CST
Where
Jefferson County, 0.69 mi S of Perlee
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.070, -91.920

A trained spotter reported hail up to the size of quarters. The time of the hail was estimated using radar.

Hail, Johnson

When
March 10, 5:50 PM CST to 6:00 PM CST
Where
Johnson County, 0.69 mi S of University Hgts
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.640, -91.570

A trained spotter reported copious amounts of pea to nickel size hail lasting for 10 minutes.

Hail, Johnson

When
March 10, 5:53 PM CST
Where
Johnson County, 1.73 mi NW of Sharon Center
Measured
1.25 in hail
Reported by
Public
Coordinates
41.590, -91.690

Hail, Linn

When
March 10, 5:58 PM CST
Where
Linn County, 2.31 mi NNW of Western
Measured
1 in hail
Reported by
Public
Coordinates
41.900, -91.670

A public report of 1.0 inch hail was received via social media. There was a picture of the hailstone next to a quarter.

Hail, Dubuque

When
March 10, 6:00 PM CST
Where
Dubuque County, 0.51 mi E of Cascade
Measured
1 in hail
Reported by
Public
Coordinates
42.300, -91.010

Hail, Linn

When
March 10, 6:00 PM CST
Where
Linn County, 3.45 mi N of Western
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.920, -91.650

Hail, Linn

When
March 10, 6:02 PM CST
Where
Linn County, 2.14 mi NNW of Western
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.900, -91.660

Hail, Dubuque

When
March 10, 6:03 PM CST
Where
Dubuque County, 0.69 mi N of Cascade
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.310, -91.020

Hail, Linn

When
March 10, 6:03 PM CST
Where
Linn County, 2.81 mi N of Western
Measured
1.25 in hail
Reported by
Public
Coordinates
41.910, -91.660

Hail, Linn

When
March 10, 6:03 PM CST
Where
Linn County, 4.18 mi N of Western
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
41.930, -91.660

A trained spotter reported hail ranging in size from 1 to 2 inches in diameter. The time of the event was estimated using radar.

Hail, Johnson

When
March 10, 6:04 PM CST
Where
Johnson County, 2.49 mi SW of University Hgts
Measured
2.5 in hail
Reported by
Public
Coordinates
41.630, -91.610

Hail, Dubuque

When
March 10, 6:05 PM CST
Where
Dubuque County, 0.69 mi N of Cascade
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.310, -91.020

Hail, Linn

When
March 10, 6:07 PM CST
Where
Linn County, 3.49 mi N of Western
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
41.920, -91.660

Hail, Clinton

When
March 10, 6:08 PM CST
Where
Clinton County, 1.24 mi NW of Clinton
Measured
1.25 in hail
Reported by
Public
Coordinates
41.840, -90.220

Hail, Johnson

When
March 10, 6:08 PM CST
Where
Johnson County, 1.24 mi NE of Iowa City Muni Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.640, -91.530

A trained spotter reported hail up the size of quarters.

Hail, Clinton

When
March 10, 6:09 PM CST
Where
Clinton County, 1.72 mi SE of Low Moor
Measured
1 in hail
Reported by
Public
Coordinates
41.800, -90.260

Hail, Dubuque

When
March 10, 6:09 PM CST
Where
Dubuque County, 1.53 mi E of (Dbq)dubuque Muni Ar
Measured
1.25 in hail
Reported by
Public
Coordinates
42.400, -90.690

Hail, Johnson

When
March 10, 6:10 PM CST
Where
Johnson County, 2.48 mi SE of Iowa City
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.650, -91.510

Hail, Johnson

When
March 10, 6:10 PM CST to 6:20 PM CST
Where
Johnson County, 1.24 mi SE of Iowa City
Measured
1 in hail
Reported by
Public
Coordinates
41.660, -91.530

A public reported that hail up to the size of quarters was covering the ground The hail last for 10 minutes.

Hail, Johnson

When
March 10, 6:13 PM CST
Where
Johnson County, 2.18 mi ENE of Iowa City Muni Arpt
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
41.640, -91.510

Hail, Linn

When
March 10, 6:13 PM CST
Where
Linn County, 1.24 mi NE of Marion Arpt
Measured
1.25 in hail
Reported by
Public
Coordinates
42.040, -91.510

Hail, Dubuque

When
March 10, 6:15 PM CST
Where
Dubuque County, 2.07 mi N of Bernard
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
42.350, -90.830

The time of the hail was estimated using radar.

Hail, Johnson

When
March 10, 6:15 PM CST
Where
Johnson County, 2.67 mi ENE of Iowa City Muni Arpt
Measured
1 in hail
Reported by
Public
Coordinates
41.640, -91.500

Hail, Johnson

When
March 10, 6:15 PM CST
Where
Johnson County, 2.18 mi ENE of Iowa City Muni Arpt
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
41.640, -91.510

Hail, Jones

When
March 10, 6:15 PM CST
Where
Jones County, 1.72 mi NE of Stone City
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.140, -91.330

Hail, Johnson

When
March 10, 6:16 PM CST
Where
Johnson County, 2.67 mi ENE of Iowa City Muni Arpt
Measured
1.25 in hail
Reported by
Public
Coordinates
41.640, -91.500

Hail, Dubuque

When
March 10, 6:17 PM CST
Where
Dubuque County, 0.69 mi N of Bernard
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.330, -90.830

Hail, Johnson

When
March 10, 6:21 PM CST
Where
Johnson County, 2.18 mi ESE of Iowa City
Measured
1 in hail
Reported by
Public
Coordinates
41.660, -91.510

Hail, Johnson

When
March 10, 6:23 PM CST
Where
Johnson County, 3.49 mi S of Oasis
Measured
2.75 in hail
Reported by
Public
Coordinates
41.650, -91.390

Hail, Cedar

When
March 10, 6:25 PM CST
Where
Cedar County, West Branch
Measured
1.75 in hail
Reported by
Public
Coordinates
41.670, -91.350

The time of the hail was estimated using radar.

Hail, Cedar

When
March 10, 6:29 PM CST
Where
Cedar County, West Branch
Measured
0.88 in hail
Reported by
Public
Coordinates
41.670, -91.350

Hail, Dubuque

When
March 10, 6:30 PM CST
Where
Dubuque County, 0.69 mi S of Bernard
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
42.310, -90.830

Hail, Henry

When
March 10, 6:30 PM CST
Where
Henry County, 2.08 mi E of Swedesburg
Measured
1.25 in hail
Reported by
Public
Coordinates
41.100, -91.510

Hail, Cedar

When
March 10, 6:39 PM CST
Where
Cedar County, 0.52 mi E of Rochester
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
41.670, -91.160

Hail, Dubuque

When
March 10, 7:03 PM CST
Where
Dubuque County, 0.69 mi N of Centralia
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.490, -90.830

A trained spotter reported lots of nickel to quarter size hail.

Hail, Dubuque

When
March 10, 7:04 PM CST
Where
Dubuque County, 0.69 mi S of Epworth
Measured
1.75 in hail
Reported by
Fire Department/Rescue
Coordinates
42.440, -90.930

A reported of a mainly quarter to half dollar sized hail with some up to the size of golf balls.

Hail, Clinton

When
March 10, 7:09 PM CST
Where
Clinton County, 0.86 mi SE of Charlotte
Measured
1.25 in hail
Reported by
Public
Coordinates
41.960, -90.470

Tornado, Lee

When
March 10, 8:05 PM CST to 8:08 PM CST
Where
Lee County, 3.81 mi NE of Croton to 2.96 mi WSW of Donnellson
Rating
EF1
Path length
1.51 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
40.620, -91.630

An EF1 tornado with peak winds of 95 to 100 mph began its 1.5 mile long path by downing some tree branches. The tornado increased in strength causing damage to the door of a farm outbuilding along with damage to additional farm out buildings. The tornado continued east along 230th street, causing sporadic tree damage for around 1 mile. The tornado then strengthened even more near 230th street and 160th avenue, where it destroyed two farm outbuildings and snapped numerous tree trunks. This is where the tornado was the strongest. Shortly after crossing 160th street, the tornado weakened and eventually dissipated. The tornado had a max width of 50 yards.

Thunderstorm Wind, Lee

When
March 10, 8:06 PM CST
Where
Lee County, 3.34 mi SW of Donnellson
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.620, -91.600

Partial lift of the roof on a shop.

Thunderstorm Wind, Lee

When
March 10, 8:07 PM CST
Where
Lee County, 1.72 mi ESE of Donnellson
Measured
74 kt (85 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.640, -91.520

An NWS Storm Survey found uprooted trees from thunderstorm straight line winds.

Hail, Lee

When
March 10, 8:10 PM CST
Where
Lee County, 2.95 mi SW of Donnellson
Measured
1.5 in hail
Reported by
Public
Coordinates
40.620, -91.590

Tornado, Lee

When
March 10, 8:26 PM CST to 8:31 PM CST
Where
Lee County, 2.07 mi S of Franklin to 2.51 mi ESE of Franklin
Rating
EF1
Path length
2.12 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
40.640, -91.500

An EF1 tornado with max winds near 90 mph begun its 2.1 mile long path with damage to tree branches. The tornado then caused damage to some fascia on a house and then crossed into Wilson Lake Park where additional trees were downed. Some trees were uprooted with a couple of trees had their trunks snapped. Tree damage became more sporadic as the tornado continued east leading to minor tree damage through the remainder of its path. The max width was 50 yards.

Tornado, Lee

When
March 10, 8:38 PM CST to 8:40 PM CST
Where
Lee County, 2.51 mi ESE of Denmark to 2.07 mi S of South Augusta
Rating
EF1
Path length
1.16 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
40.710, -91.290

This survey was completed with the help of the Denmark Fire Department. This EF-1 tornado caused damage to a large section of shingles that it tore off a roof and the soffit blew in on multiple sides of a house. About 10-15 snapped trees, with most snapped halfway up. There were also 5-8 trees that were uprooted. In addition, a power pole was snapped. Damage largely confined to along and just west of 330th Avenue. This EF-1 tornado had peak estimated winds of 100 MPH along its 1.16 mile path with a peak width of 50 yards.

Thunderstorm Wind, Des Moines

When
March 10, 8:50 PM CST
Where
Des Moines County, (Brl)burlington Muni
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
40.780, -91.130

The ASOS at the Burgling Regional Airport (KBRL) measured a peak thunderstorm wind gusts of 52 knots.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2026Every state in 2026This day in weather historyThe tornado archive for Iowa, 2026Warnings in Iowa, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1322031, 1322032, 1322033, 1322034, 1322035, 1322036, 1322037, 1322043, 1322039, 1322041, 1322042, 1322044, 1322045, 1322046, 1322047, 1322048, 1322049, 1322050, 1322051, 1322052, 1322053, 1322054, 1322055, 1322056, 1322065, 1322057, 1322058, 1322059, 1322060, 1322061, 1322062, 1322063, 1322064, 1322066, 1322067, 1322068, 1322069, 1322070, 1322071, 1322072, and more.